# SDR SWAA2013070117823

- Difficulty date: March 22, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Fitting
- Part number: 149A8113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT LT BULKHEAD SUPPORT FITTING CRACKED AT STA 948, LBL 12.  R&R FITTING PER SRM AND DWG.
